Hey there! Sign in to join this conversationNew here? Join for free
    • Thread Starter
    Offline

    0
    ReputationRep:
    i had 4 paracetamol 500mg a tablet and 4 ibuprofen 200mg a tablet and its made me feel a tiny bit light headed and feel abit drunk and like my ears are full of water is this bad or do you think ill be better in the morning???
    Offline

    20
    ReputationRep:
    (Original post by studentscla)
    i had 4 paracetamol 500mg a tablet and 4 ibuprofen 200mg a tablet and its made me feel a tiny bit light headed and feel abit drunk and like my ears are full of water is this bad or do you think ill be better in the morning???
    if it's over what you should normally take, ring the non emergency on 111.
    • Thread Starter
    Offline

    0
    ReputationRep:
    if it get any worse i will do i think ill be fine but still feel light headed..
    Offline

    20
    ReputationRep:
    Why did you overdose?
    How long has it been since you had them? If its been more than 4 hours, than you'll be fine.
    If not, then it will probably get worse so you might aswell go to the hospital now or call 111.

    Posted from TSR Mobile
    Offline

    12
    ReputationRep:
    The ibuprofen alone shouldn't be an issue, it's too much but you do get 800mg prescription pills for it so I don't imagine it's dangerous
    The paracetamol on the other hand, 2000mg likely won't cause liver damage but get yourself checked out within a day or two. Avoid alcohol and caffeine, drink plenty of water.
    • Thread Starter
    Offline

    0
    ReputationRep:
    I didn't overdose on purpose.
    I took two of each and literally half a hour later repeated it cause I felt ill still but now i feel light headed and feel like my ears are popping..


    Posted from TSR Mobile
    Offline

    16
    ReputationRep:
    (Original post by studentscla)
    i had 4 paracetamol 500mg a tablet and 4 ibuprofen 200mg a tablet and its made me feel a tiny bit light headed and feel abit drunk and like my ears are full of water is this bad or do you think ill be better in the morning???
    This will just pass. If anything, you might throw up and feel sick. But then, usually this don't occur until you have overdosed by a lot.


    Posted from TSR Mobile
    Offline

    18
    ReputationRep:
    You'll be fine - you can take paracetamol and ibuprofen alongside each other as they don't interact so you can consider each pill separately. As someone else said you can take that dose of ibuprofen normally so it won't do you any harm. Taking a double dose of paracetamol is nowhere near enough to kill you or do any serious damage. That said - neither pill are particularly good for you, particularly paracetamol, so you definitely shouldn't do this again or over time the damage will build up.

    Also for future reference - if you're fine after 4 hours you won't necessarily be fine long term, paracetamol take a long time to do it's damage, it can take days to die from an overdose.
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: January 26, 2017
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    Has a teacher ever helped you cheat?
    Useful resources
    Bizarre things students have spent their loans onThings you should budget for at uni

    Sponsored features:

    Making money from your own website

    Need some cash?

    How to make money running your own website.

    Bianca Miller, runner-up on The Apprentice

    Handle your digital footprint

    What would an employer find out about you on Google? Find out how to take control.

    Groups associated with this forum:

    View associated groups
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Write a reply...
    Reply
    Hide
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.